Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chronic acne. Taking isoace, applying kojiglo gel, acne cleared up. Will mass gainer weight supplement aggravate acne?

Hi, I am 19 years old, and i have been having acne for about a year. I went to see a doctor some 8 months back and ive been on isoace 20 since then. I also apply kojiglo gel. My acne has cleared up significantly and just spots are left. Also I started going to the gym and I was advised to take a mass gainer. So I wanted to ask whether this could alleviate my acne or would it be alright to take it
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  924
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for the query.
My first advise would be determine carefully the components of the mass gainer you want you use.The aim of weight gainer products is to help supplement your diet with extra calories to add muscle mass. A variety of weight gainer products are on the market, with protein shakes and protein bars among the most common. The formula used for weight gainers contains a high amount of calories, protein and carbohydrates that give you energy and meet or exceed your daily caloric intake need.They should not cause acne directly.
You should check from your dermatologist if you require to take isoace 20 anymore as there are possible side effects of the medicine like weight gain and lipid abnormalities if taken for a longer time.
Hoe this helps.Take care!
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor